# SDR GTIA0900006

- Difficulty date: January 8, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 11,070 hours, 5,399 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR68 - FR70 FLOORBEAM CORRODED AT Y765.
